# SDR 95ZZZX4287

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118CD
- Make and model: Cessna 650
- Aircraft serial: 6500118
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 9914056
- Condition: Failed
- Location: Pitch Trim
- Component: 497D1009
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT PITCH TRIM FAIL INDICATION.  TIME IN SERVICE OF THIS REPAIRED PART - 16.8 HOURS.  THIS IS THE FOURTH FAILURE OF THIS PART ON THIS AIRCRAFT.
